22 months ago, I had stage one cancer and a lumpectomy. Lymph nodes were clean and was able to have mammosite instead of radiation therapy for 6 weeks. Recently, my left hip is hurting when I move and for the past few months is not getting better. I am taking arimadex and wondering if the pain is possibly from the arimadex or should I schedule a bone scan immediately. I appreciate your response.
Hi. I think you should have a bone scan scheduled at the soonest possible time, if only to rule out the possibility of bone metastases. It is possible that the hip pain is due to a worsening of existing osteoporosis, brought about by the Arimidex intake. But the more urgent need at this point is to investigate the possibility of cancer recurrence. So consult with your oncologist and have the scan done soon.
Breast cancer is known to metastasize to the bones. Get a bone scan and serum calcium levels done. Also get x ray pelvis to rule out other causes of hip pain. Also ask your doctor for calcium supplements.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.